# SDR AT0700024

- Difficulty date: September 30, 2003
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-CLIP CRACKED AT STA 58-750 FRP.  REPLACED T-CLIP AT STA 58.75 PER DWG 9911502 AND B717 SRM 51-41-01.  MATERIAL USED 7075-0, 2 X 3 INCHES LONG.  HEAT TREATED TO 7075-T6 AS PER 98 PMS 247 PS-01.
